Benjamin Girard
Benjamin Girard
Associate Professor, Institut de Mathématiques de Jussieu - Paris Rive Gauche, Sorbonne Université
Bestätigte E-Mail-Adresse bei imj-prg.fr - Startseite
Titel
Zitiert von
Zitiert von
Jahr
An asymptotically tight bound for the Davenport constant
B Girard
Journal de l'École polytechnique - Mathématiques 5, 605-611, 2018
172018
A new upper bound for the cross number of finite abelian groups
B Girard
Israel Journal of Mathematics 172 (1), 253-278, 2009
172009
Direct zero-sum problems for certain groups of rank three
B Girard, WA Schmid
Journal of Number Theory 197, 297-316, 2019
132019
Inverse zero-sum problems and algebraic invariants
B Girard
arXiv preprint arXiv:0806.3676, 2008
102008
On the existence of zero-sum subsequences of distinct lengths
B Girard
The Rocky Mountain Journal of Mathematics 42 (2), 583-596, 2012
9*2012
On a combinatorial problem of Erdos, Kleitman and Lemke
B Girard
Advances in Mathematics 231 (3-4), 1843-1857, 2012
82012
Inverse zero-sum problems in finite abelian p-groups
B Girard
arXiv preprint arXiv:0812.1868, 2008
82008
Inverse zero-sum problems for certain groups of rank three
B Girard, WA Schmid
Acta Mathematica Hungarica 160 (1), 229-247, 2020
62020
A nullstellensatz for sequences over
E Balandraud, B Girard
Combinatorica 34 (6), 657-688, 2014
32014
Subset sums in abelian groups
E Balandraud, B Girard, S Griffiths, Y Ould Hamidoune
European Journal of Combinatorics 34 (8), 1269-1286, 2013
32013
k-sums in abelian groups
B Girard, S Griffiths, YO Hamidoune
Combinatorics, Probability and Computing 21 (4), 582-596, 2012
32012
Higher Degree Davenport Constants over Finite Commutative Rings
Y Caro, B Girard, JR Schmitt
arXiv preprint arXiv:2102.06050, 2021
2021
On additive bases in infinite abelian semigroups
PY Bienvenu, B Girard, TH Lê
arXiv preprint arXiv:2002.03919, 2020
2020
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–13